# SDR SWAA2017062114554

- Difficulty date: June 21, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 1,991 hours, 866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASH LIGHT EMERGENCY STRAPS BROKEN.  R&R STRAPS PER SIP.
